# SDR DL72E951219

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 990-1000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STRINGER CRACKED NR 29L CRACKED IN LOWER RADIUS FROM FS 990 - 1000.  REPAIRED PER ERA 301274-14 REV B.  FOUND AT HMV.
